ISSN 2149-0287
Bosphorus Medical Journal A Rare Side Effect: Statin Induced Autoimmune Necrotizing Myopathy [Bosphorus Med J]
Bosphorus Med J. 2021; 8(3): 180-182 | DOI: 10.14744/bmj.2021.25743

A Rare Side Effect: Statin Induced Autoimmune Necrotizing Myopathy

Tuba Nazlıgül1, Ilknur Aktaş2, Feyza Ünlü Özkan2, Pınar Akpınar2, Eren Gözke3
1Van Training and Research Hospital, University of Health Sciences, Department of Physical Medicine and Rehabilitation, Van
2Fatih Sultan Mehmet Training and Research Hospital, University of Health Sciences, Department of Physical Medicine and Rehabilitation, Istanbul
3Fatih Sultan Mehmet Training and Research Hospital, University of Health Sciences, Department of Neurology, Istanbul

Statin induced necrotizing autoimmune myopathy is a rare side effect and requires immunosuppressive therapy. Persistence of proximal muscle weakness and elevated creatine kinase level despite statin discontinuation, muscle necrosis and elevated anti-HMGCR (3-hydroxy 3-methyl glutaryl coenzyme A reductase) autoantibodies are distinguishing features from other statin related musculoskeletal side effects. In this report, a case using statin and diagnosed with autoimmune necrotizing myopathy is presented.

Keywords: Creatine kinase, myopathy; statin.

Nadir Görülen Bir Yan Etki: Statin İlişkili Otoimmün Nekrotizan Miyopati

Tuba Nazlıgül1, Ilknur Aktaş2, Feyza Ünlü Özkan2, Pınar Akpınar2, Eren Gözke3
1Van Eğitim ve Araştırma Hastanesi, Sağlık Bilimleri Üniversitesi, Fiziksel Tıp ve Rehabilitasyon Kliniği, Van, Türkiye
2Fatih Sultan Mehmet Eğitim ve Araştırma Hastanesi, Sağlık Bilimleri Üniversitesi, Fiziksel Tıp ve Rehabilitasyon Kliniği, İstanbul
3Fatih Sultan Mehmet Eğitim ve Araştırma Hastanesi, Sağlık Bilimleri Üniversitesi, Nöroloji Kliniği, İstanbul

Statin ilişkili otoimmün nekrotizan miyopati nadir görülen bir yan etki olup immünsupresif tedavi gerektirir. Statin tedavisinin kesilmesiyle düzelmeyen proksimal kas güçsüzlüğü ve kreatin kinaz yüksekliği, kas nekrozu ve yüksek anti-HMGCR (3-hidroksi 3-metilglutaril koenzim-A redüktaz) otoantikorunun bulunması statine bağlı diğer kas iskelet yan etkilerinden ayırt edici özellikleridir. Burada, statin kullanan ve otoimmün nekrotizan miyopati tespit edilen bir olgu sunulmuştur.

Anahtar Kelimeler: Kreatin kinaz, miyopati; statin.

Tuba Nazlıgül, Ilknur Aktaş, Feyza Ünlü Özkan, Pınar Akpınar, Eren Gözke. A Rare Side Effect: Statin Induced Autoimmune Necrotizing Myopathy. Bosphorus Med J. 2021; 8(3): 180-182

Corresponding Author: Tuba Nazlıgül, Türkiye
LookUs & Online Makale